# SDR 2006FA0000220

- Difficulty date: March 1, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N1329Z
- Make and model: Beech 35-A33
- Aircraft serial: CD354
- Engine: Cont IO470*
- System (JASC): 3452 · ATC Transponder System
- Part: Encoder
- Part number: SSD12030A
- Part serial: A50047
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED ENCODER SYSTEM AND COULD NOT VERIFIED REPORT OF ATTITUDE ERROR.  REPLACED TRANS CAL BLIND ENCODER AS PRECAUTIONARY MEASURE.  RECERTIFY TRANSPONDER AND ENCODER IAW FAR.  (K)
